MAUDE Adverse Event Report: Maquet Cardiopulmonary GmbH Tubing Set; Oxygenator, Cardiopulmonary Bypass

Maquet Cardiopulmonary GmbH Tubing Set; Oxygenator, Cardiopulmonary Bypass
Model Number HLS Set
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred usa during priming.It was reported that the pressure was not functioning on the set.The hls set was replaced and pressures functioned as required.There was no patient involvement, as it was for pre-priming.No harm to any person has been reported.As a pressure reading issue can lead to a pump stop, if the intervention is set by the user, a report is required.Complaint id: (b)(4).
 
Additional Manufacturer Narrative
A follow-up medwatch will be submitted when additional information becomes available.

Brand Name
Tubing Set
Common Device Name
Oxygenator, Cardiopulmonary Bypass
Manufacturer (Section D)
Maquet Cardiopulmonary GmbH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
Julia Kapfenberger
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key50911845
Report Number8010762-2026-0000585
Device Sequence Number5393438
Product Code DTZ
UDI-Device Identifier04058863080383
UDI-Public(01)04058863080383(11)260410(17)270410(10)3000552488(240)701069078
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHLS Set
Device Catalogue Number701069078
Device Lot Number3000552488
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown